Doctor insights on:
Meth Skin Rash
Yes and no: Yes, meth can cause skin rash. No, it doesn't come out your pores. The skin has LOTS of capillaries which carry the meth all through your skin. That can cause an immune reaction in the skin or change its structure leading to chronic skin inflammation or infection that can be lifelong. Experienced doctors, police etc know what meth rash looks like. It's like tattooing "meth head" on your forehead. ...Read moreSee 2 more doctor answers
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Yes : Yes stop Meth seek treatment See MD ...Read more
My husband has a painful body and leg rash and swollen legs from trying to quit meth . this is the 3rd day. What can help?
Pain, swollen legs: You must take him to see his Primary doctor as soon as possible. He may be sent to another section after his doctor has seen him. Hope all goes well - please keep me posted. ...Read more
Clot from meth in arm, able to dissolve most of it but week later full on vtd or worse!? Have comp socks/sleeves. Meds? Rash!Blk V's arm/leg.pain
Emergency: You should treat this as a medical emergency and get professional help. ...Read more
My adult son has had a rash where his legs meet the torso for 2 months. He has used nystatin and mupirocin creams. Could "meth" be the problem? ?
Yes: and in the case of dry skin, one may see small raised bumps especially at the extremities. These will often be prevented by using a moisturizer with 3 minutes after bathing. A rash can also be induced by scratching as well. Some skin rashes are caused by allergies (often contact, drug etc) while many are not. ...Read more
I have allergy, probably to Ponstan 500. The skin rash is nearly gone after 5 days, but now I start to have really bad rashes. What should I do?
Something else?: If the rash improved without treatment only to return a few days after (your dates were not defined), then the problem may be from something other than the drug implicated. If the rash was treated and returned after the treatment was stopped, then the rash (if due to the drug) may last for 2-3 weeks. ...Read more
My friend has a skin rash, he said it started out small and just it started to spread. Red areas and is itchy. What kind of rashes could it be?
- Talk to a doctor live online for free
- Crystal meth skin rash
- Meth skin rash treatment
- Skin rash while smoking meth
- Ask a doctor a question free online
- Skin meth
- How to treat bad skin rash after crystal meth use?
- Meth rash on leg
- Getting rid of meth rash
- Talk to a dermatologist online